# SDR SWAA110938

- Difficulty date: February 14, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 78,776 hours, 58,324 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 059341
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT NOTED ELECTRICAL ODOR MID CABIN, IT DISSIPATED WITH PACKS ON HIGH RECIRC AND GASPER FANS OFF.  FOUND RT SIDEWALL LIGHT INOP AT ROW 12 CAUSE OF SMELL.  REMOVED AND REPLACED BALLAST FOR SIDEWALL LIGHT PER MM.
